Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Had Graves, removed majority of thyroid, stopped working so went on thyroid supplements. Experiencing graves symptoms again.

Hi. I had Graves' disease 25 years ago. It was very serious and they removed the majority of my thyroid at that time. It continued to function for almost 10 years, but then stopped working so I went on thyroid supplements. My question is... I am starting to experience similar symptoms to when I had graves, but this doesn't seem likely. Is is possible?
Asked On : Mon, 14 Oct 2013
Answers:  2 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,

Thanks for consulting HealthcareMagic!

I suggest to undergo Thyroid function tests, rather than depend on symptoms you are experiencing. Reason is, similar symptoms can be caused by different other conditions.

Hope I have answered your query. Let me know if you have have any clarifications.

If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows:
http://doctor.healthcaremagic.com/doctors/dr-vasanth/66057

Wish you good health!
Answered: Mon, 14 Oct 2013
I find this answer helpful
General Surgeon Dr. Deepak Kishore Kaltari's  Response
Namaste
Welcome to Healthcare-Magic
Greetings of the day


It could be due to dosage of thyroid hormone being more. Get thyroid profile done T3,T4 and TSH which will definitely help knowing appropriate dose of thyroid hormone and plan further management.
Take care
Regards
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor